Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A characterization of the double point structure of the projection of a polygonal knot in regular position


Author: L. B. Treybig
Journal: Trans. Amer. Math. Soc. 130 (1968), 223-247
MSC: Primary 55.20
MathSciNet review: 0217789
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0217789-3
PII: S 0002-9947(1968)0217789-3
Article copyright: © Copyright 1968 American Mathematical Society